# SDR REXA2016120602345

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 22,279 hours, 14,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exterior Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND BULB OUT AND LENS ASSEMBLY BROKEN ON EXTERIOR EMERGENCY LIGHTS. REMOVED AND REPLACED BOTH EMERGENCY LIGHT BULB AND LENS ASSEMBLY IAW AMM 33-51-15. REMOVED AND REPLACED LENS AS REQUIRED. OPS CHECK GOOD.
